# SDR CALA2017121504463

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 74,397 hours, 10,570 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1975
- Condition: Out Of Tolerance
- Location: Standby
- Part time: 34,054 hours, 6,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALT HANGS UP THEN  JUMPS 300 FEET DURING CLIMB. REMOVED AND REPLACED THE STBY ALT IAW 34-13-06, OPS CHK NORMAL, A/C REMAINS FULLY CAT QUALIFIED.
